Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have a lot of red marks left over from acne, as well as active acne as well (cystic), but it's mainly red marks.

I was on doxycycline for about 7 months which made my severe acne turn to just moderate, however it's back to severe.

Will accutane improve my red marks at all??

Also, I have a derm appointment for Tuesday... how long will it take for me to finally get on accutane once I've had the script filled and everything (iPledge program and all that?)

I live in Australia by the way... if it varies each country or whatever. :angel:

Share this post


Link to post
Share on other sites

no accutane will not remove red marks. However, they should fade with time and if you're not having additional breakouts, you'll have time to clear. I used to have TONS of read marks, but now after 2 months on accutane my skin tone is getting better as my breakouts are becoming more minimal and clearing happens more quickly.

How soon you'll start depends, are you male or female? Females must have 2 negative pregnancy tests (30+ days apart) for ipledge prior to starting.

Share this post


Link to post
Share on other sites

hey i havent really noticed any improvements in redmarks, but no new breakouts mean no new redmarks :)

Also to my knowledge ipledge doesn't exist in Australia, though im a guy so not entirely sure, since i think guys can always get the prescription straight away.

Share this post


Link to post
Share on other sites

Thanks :)

I'm a female so I really hope they don't have ipledge in Australia cause I want to get on accutane ASAP, haha

I've heard accutane eventually improves the texture of your skin and minimizes pores? Cause I have really large pores on the side of my nose... as well as skin with horrible texture, so will accutane also improve that?

Share this post


Link to post
Share on other sites

will absolutely help with pore size, that is one of the things it does. I've already noticed a huge difference in my paores becoming smaller.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×